# SDR HALA2012010400008

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 33467
- Aircraft time: 35,532 hours, 6,535 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Condition: Failed
- Location: Ehsi
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O EHSI BLANK.  SWAPPED DISPLAY FROM MFD POSISTION, OPS NORMAL IAW AMM 34-22-04.
